# SDR SWAA2020020441037

- Difficulty date: January 21, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 28,672 hours, 17,528 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 144A7100
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM TO VAPOR BARRIER SUPPORT ANGLE CRACKED AT BS. 662, RBL 6.01 IN THE RADIUS AT THE KEEL BEAM.         / R&R SUPPORT ANGLE PER SRM AND DWG.
